# SDR AALA20160315006

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,895 hours, 15,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED R1 DOOR SLIDE, R & R R1 DOOR SLIDE IAW AMM 25-66-01.  ACFT IN BASE MX.
